My 66 year old sister is slipping, and the doctor suggests this medicine. She chokes frequently and her food goes into her lungs often, causing pneumonia. Her thinking isn't clear, she can barely sit up in a wheelchair. She is having trouble holding her head up too. She has no use of her legs, and only has a bit of use with her left hand. She has a urine bag, surgically implanted into her bladder, which she gets infections with from time to time. She has to be moved with a hoyer lift. Thank you.
I am really sorry to hear that you have such a tough decision to face, you want to do the best you can I get it. I just joined this forum and I am sorry that nobody has tried to help you. That medicine is very serious but the doctors must think it could help despite the side effects which are a lot to take in it seems as if the major risk with this medicine doesn't occur until the patient takes it for over 2 years. I think if she is bad and is at a point of no return then maybe just keep her pain free and let her not go through anything else. If you feel as though she would have wanted all possible options exhausted then try the medication watch closely if she doesn't get benefit from it you can always stop it at least you tried. I will pray for you and your family I am truly sorry.
- Tysabri Information for Consumers
- Tysabri Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tysabri (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2010 • 8 answers
Posted 23 Oct 2010 • 1 answer
Tysabri - How many treatments can you have? My sister in law has been taking it for 5 or 6 yrs -not?
Posted 19 Jul 2012 • 1 answer
Posted 5 Sep 2016 • 0 answers
Posted 5 Dec 2017 • 0 answers